# SDR EIAA200900119

- Difficulty date: October 29, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 94,312 hours, 22,089 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE CAVITY LWR SKIN "PAD UP" AT LES 1291 HAS CORROSION.  REMOVED CORROSION, FABBED AND INSTALLED REPAIR PER ECRA 486-57-074-2 REV A.
